# SDR DALA12009420880

- Difficulty date: October 7, 2012
- Submitted: October 8, 2012
- Operation: Air carrier
- Aircraft: N675MC
- Make and model: Doug DC-9-51
- Aircraft serial: 47651
- Aircraft time: 78,270 hours, 65,806 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Stringer
- Condition: Cracked
- Location: Fuel Cell
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE CENTER SECTION FUEL AUXILIARY TANK LOWER STRINGER CRACKED VIEWED THRU 5115A & RBL6. CUT OUT DAMAGE IAW SRM 53-05, FIG 46. NDT VERIFY NO CRACKS NOTED AT CUT OUT. FABRICATED TWO REPAIR ANGLES. FABRICATED ONE REPAIR FILLER IAW SRM 53-05, FIG 46. LOCATED AND DRILLED REPAIR ANGLES & FILLER IAW 53-05, FIG 46.  INSTALLED REPAIR ANGLES & FILLER IAW SRM 51-10-5 AND 53-05 FIG 46. TREATED AND PRIMED ANGLES & FILLER & AREA TO INSTALL. ANGLES FABRICATED & HEAT TREATED.
